Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Estimates on the derivatives and analyticity of positive definite functions on R-m

Texto completo
Autor(es):
Massa, E. ; Peron, A. P. ; Piantella, A. C.
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: ANALYSIS MATHEMATICA; v. 43, n. 1, p. 89-98, MAR 2017.
Citações Web of Science: 0
Resumo

In this paper we obtain some results about derivatives of positive definite functions in a{''}e (m) , using known properties of positive definite kernels. We prove, by purely algebraic methods, that certain derivatives of such functions are also positive definite and we show that simple conditions on their even order derivatives at the origin strongly determine their global properties. In particular, one can obtain an estimate for f and its derivatives at any point and a condition for real analyticity, using only the value of these derivatives at the origin. (AU)

Processo FAPESP: 14/25796-5 - Positividade (estrita) definida e diferenciabilidade
Beneficiário:Ana Paula Peron
Linha de fomento: Auxílio à Pesquisa - Regular
Processo FAPESP: 14/25398-0 - Equações e sistemas elípticos com vários tipos de interação com o espectro
Beneficiário:Eugenio Tommaso Massa
Linha de fomento: Auxílio à Pesquisa - Regular